# SDR CA050226001

- Difficulty date: February 16, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 6014T81G27
- Part serial: SAPJ8977
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE SELF SHUTDOWN AT 11,000 FEET. DECLARED AN EMERGENCY AND LANDED WITH ONE ENGINE.  NO OTHER PROBLEMS NOTED.  MAINTENANCE FOUND THE GEARBOX TO BE AT FAULT.  REPLACED THE GEARBOX AND RETURNED THE AIRCRAFT TO SERVICE.
